# SDR DALA2024090408707

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 74,226 hours, 35,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL REPORTED BY MULTIPLE FLT ATTN. MID CABIN ONLY. C/A: C/W MD LOG REF LOG 0535670 FOR MTC PERFORMED. APU REPLACED.
